Home Subscribe Login Contact Us Search Journal Articles SPAEF RSS Feed
Our Journals - Menu Our Journals

IJED Articles Search Journal Articles

Geographical Distribution of Illegal Immigrants: The Case of Greece

Author: THEODORE P. LIANOS
Published in IJED, Vol. 5 No. 4

A simple model of optimal immigrant community size determination is presented. The optimal size for the immigrant community may be different from that of the national community. The geographical distribution of illegal immigrants among the regions of Greece and its determining factors are examined with data made available after the 1998 legalization program. The results confirm findings in the literature. Independent participation of women in migration is also observed in the literature.

Download PDF